MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Broviac CV Catheter, Single-Lumen, 4.2F; Chronic Catheters

C.R. Bard, Inc. (BASD) -3006260740 Broviac CV Catheter, Single-Lumen, 4.2F; Chronic Catheters
Catalog Number 0600520
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a catheter placement procedure using a broviac cv catheter.On (b)(6) 2026, during use, the catheter clamp became loose and opened unintentionally.The issue reportedly occurred twice within one month.As a result, the clamp had to be secured with tape to continue using the catheter.The device remains within the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: d4: medical device expiration date: unknown, h4: device manufacture date: unknown.As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f : the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Broviac CV Catheter, Single-Lumen, 4.2F
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50837146
Report Number3006260740-2026-06834
Device Sequence Number15967589
Product Code LJS
UDI-Device Identifier00801741051807
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0600520
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown